“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8773
School of Mathematics
  Title:   Classification of simple 2-(11,3,3) designs
1.  G. B. Khosrovshahi
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Discrete Math.
  Vol.:  309
  Year:  2009
  Pages:   515-520
  Supported by:  IPM
We present an orderly algorithm for classifying triple systems. Subsequently, we show that there exist exactly 7,038,699,746 nonisomorphic simple 2-(11,3,3) designs. The method is also used to confirm the previously accomplished classifications of 2-(8,3,6), 2-(12,3,2) and 2-(19,3,1) designs.

Download TeX format
back to top
scroll left or right